# SDR DALA2025051303691

- Difficulty date: May 9, 2025
- Submitted: May 13, 2025
- Operation: Air carrier
- Aircraft: N391DA
- Make and model: Boeing 737832
- Aircraft serial: 30560
- Aircraft time: 77,607 hours, 31,135 cycles
- System (JASC): 3200 · Landing Gear System
- Part: Pin
- Condition: Installed
- Location: Zone 700
- Stage of operation: CL
- How discovered: O
- Nature of condition: W
- Precautionary procedure: A

## Discrepancy

SHIP 3721 -ATB/GEAR- DECLARED AN EMERGENCY AND RETURNED TO SEA DUE TO NOSE GEAR UNSAFE LIGHT. CORRECTIVE ACTION: MTC FOUND NLG DOWNLOCK PIN INSTALLED PREVENTING NLG RETRACTION. REMOVED AND STOWED GEAR PIN. AFTER INSPECTION, NO OTHER DEFECTS NOTED.
